MathSciNet Relay Station
MathSciNet bibliographic data
MR1654085 (2000i:60033) 60G10 (28D99 60F20)
Landers, D.; Rogge, L. Weak ergodicity of stationary pairwise independent processes. Proc. Amer. Math. Soc. 128 (2000), no. 4, 1203–1206.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement